# SDR ASAA0110649

- Difficulty date: December 5, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 69402882
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND AFT GALLEY DOOR STOP P/D FITTINGS (P/N'S 69402882, 651823928) CORRODED.  REMOVED AND REPLACED AFT GALLEY DOORSTOP P/D FITTINGS PER SRM.  (M)
